# SDR CALA2023021000376

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27567
- Aircraft time: 88,728 hours, 19,501 cycles
- System (JASC): 2700 · Flight Control System
- Part: Connector
- Part number: ACC63B1814S9
- Condition: Burned
- Location: E2 L/E Pylon Are
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, O

## Discrepancy

LE SLAT ASYM MSG DISPLAYED IN CRUISE. REPLACED CONNECTOR D41396P REF WDM 27-81-31-2 AND SWPM 20-61-11. CLEANED D41396J, VERIFIED NO CONTAMINATION OR DAMAGE PRESENT. PERFORMED OPS CHECK NO FAULTS FOUND.
